Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Speed and fluctuations for some driven dimer models.

Chhita, Sunil and Ferrari, Patrik and Toninelli, Fabio (2019) 'Speed and fluctuations for some driven dimer models.', Annales de l’Institut Henri Poincaré D., 6 (4). pp. 489-532.

Abstract

We consider driven dimer models on the square and honeycomb graphs, starting from a stationary Gibbs measure. Each model can be thought of as a two dimensional stochastic growth model of an interface, belonging to the anisotropic KPZ universality class. We use a combinatorial approach to determine the speed of growth and show logarithmic growth in time of the variance of the height function.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
(699Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.4171/AIHPD/77
Date accepted:26 February 2018
Date deposited:12 March 2018
Date of first online publication:04 September 2019
Date first made open access:04 September 2020

Save or Share this output

Export:
Export
Look up in GoogleScholar